Alert archive / Oklahoma / River Flood Advisories in 2021
River Flood Advisory 8, NWS Norman, OK
NWS Norman, OK issued this river flood advisory at Mar 17, 2021, 9:01 AM CDT for 4 counties in Oklahoma. It was in force for 11 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 17, 2021, 9:01 AM CDT (14:01 UTC)
- Expired
- Mar 17, 2021, 7:56 PM CDT
- In force
- 11 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Blaine County, OK, Caddo County, OK, Canadian County, OK, Custer County, OK
The radar
The Norman radar (KTLX), 102 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Canadian River near Bridgeport (BRIO2).
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07228500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
579
WGUS84 KOUN 171401
FLSOUN
Flood Advisory
National Weather Service Norman OK
901 AM CDT Wed Mar 17 2021
...The National Weather Service in Norman has issued a Flood
Advisory for the following rivers in Oklahoma...
Canadian River near Bridgeport affecting Caddo, Blaine, Custer
and Canadian Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated.
Additional information is available at www.weather.gov.
OKC011-015-017-039-180215-
/O.NEW.KOUN.FL.Y.0008.210317T1401Z-210318T1800Z/
/BRIO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
901 AM CDT Wed Mar 17 2021
The National Weather Service in Norman has issued a
* Flood Advisory for
the Canadian River near Bridgeport.
* From this morning to Thursday afternoon.
* At 8:30 AM CDT Wednesday the stage was 11.6 feet.
* Action stage is 12.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The Canadian River will rise to 12.2 feet this evening.
It will then fall to 11.1 feet and begin rising again early Friday
morning. It will rise to 11.3 feet early Saturday morning. It will
then fall again and remain below flood stage.
* Impact...At 12.0 feet, The river remains within its banks in
southern Blaine... northern Caddo... and southwestern Canadian
counties. Low-lying bottomlands near the river may be cut off from
easy access by high water in side channels.
&&
LAT...LON 3565 9863 3589 9863 3559 9832 3544 9793
3526 9793 3547 9847
$$
SIX2 follow-up statements
825
WGUS84 KOUN 171919
FLSOUN
Flood Advisory
National Weather Service Norman OK
219 PM CDT Wed Mar 17 2021
...The Flood Advisory is cancelled for the following rivers in
Oklahoma...
North Canadian River near Watonga affecting Blaine and Canadian
Counties.
...The Flood Advisory continues for the following rivers in
Oklahoma...
Cimarron River near Dover affecting Kingfisher and Logan Counties.
Cimarron River near Waynoka affecting Woodward, Major and Woods
Counties.
Kingfisher Creek near Kingfisher affecting Kingfisher County.
Canadian River near Bridgeport affecting Caddo, Blaine, Custer
and Canadian Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Additional information is available at www.weather.gov.
OKC011-017-172030-
/O.CAN.KOUN.FL.Y.0006.000000T0000Z-210317T1919Z/
/WATO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
219 PM CDT Wed Mar 17 2021
...The Flood Advisory for the North Canadian River near Watonga has
been cancelled...
The Flood Advisory is cancelled for
the North Canadian River near Watonga.
* At 1:30 PM CDT Wednesday the stage was 11.2 feet.
* Flood stage is 15.0 feet.
* Forecast...The North Canadian River is expected to rise to a crest
of 11.5 feet just after midnight tonight.
&&
LAT...LON 3607 9863 3611 9853 3590 9842 3572 9822
3564 9830 3588 9854
$$
OKC073-083-180730-
/O.EXT.KOUN.FL.Y.0007.000000T0000Z-210320T0000Z/
/DOVO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
219 PM CDT Wed Mar 17 2021
...The Flood Advisory is now in effect until Friday evening...
The Flood Advisory continues for
the Cimarron River near Dover.
* Until Friday evening.
* At 1:30 PM CDT Wednesday the stage was 15.3 feet.
* Action stage is 15.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is expected to rise to a crest of
16.7 feet tomorrow morning.
* Impact...At 17.0 feet, Rural lands and roads are covered by flood
depths averaging almost a foot across Kingfisher County... and
into western Logan County. Oil wells in lower places near the
river channel are flooded or isolated. Livestock may become
stranded by deeper flows in cutoff channels crossing the flood
plain. Sandpit facilities near Dover could be flooded.
&&
LAT...LON 3609 9821 3614 9811 3597 9788 3593 9760
3583 9759 3589 9792
$$
OKC073-180730-
/O.CON.KOUN.FL.Y.0009.000000T0000Z-210318T1200Z/
/KNGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
219 PM CDT Wed Mar 17 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Kingfisher Creek near Kingfisher.
* Until Thursday morning.
* At 1:30 PM CDT Wednesday the stage was 18.8 feet.
* Action stage is 18.0 feet.
* Flood stage is 20.0 feet.
* Forecast...The Kingfisher Creek is near crest and is expected to
fall to 0.6 feet early Monday afternoon.
* Impact...At 18.0 feet, Expect near-bankfull creek levels west of
the city of Kingfisher. Some agricultural fields and low-lying
roads west of Kingfisher may be briefly flooded.
&&
LAT...LON 3584 9820 3586 9820 3585 9809 3589 9792
3588 9787 3581 9808
$$
OKC011-015-017-039-180730-
/O.CON.KOUN.FL.Y.0008.000000T0000Z-210318T1800Z/
/BRIO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
219 PM CDT Wed Mar 17 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Canadian River near Bridgeport.
* Until Thursday afternoon.
* At 1:30 PM CDT Wednesday the stage was 12.0 feet.
* Action stage is 12.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The Canadian River is expected to rise to a crest of
12.2 feet this evening.
* Impact...At 12.0 feet, The river remains within its banks in
southern Blaine... northern Caddo... and southwestern Canadian
counties. Low-lying bottomlands near the river may be cut off from
easy access by high water in side channels.
&&
LAT...LON 3565 9863 3589 9863 3559 9832 3544 9793
3526 9793 3547 9847
$$
OKC093-151-153-180730-
/O.CON.KOUN.FL.Y.0005.000000T0000Z-210319T0600Z/
/WANO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
219 PM CDT Wed Mar 17 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cimarron River near Waynoka.
* Until late Thursday night.
* At 1:30 PM CDT Wednesday the stage was 6.4 feet.
* Action stage is 7.5 feet.
* Flood stage is 8.0 feet.
* Forecast...The Cimarron River is expected to rise to a crest of
7.6 feet early tomorrow afternoon.
* Impact...At 8.0 feet, Bankfull conditions exist along the river...
and some overflows may occur over some low-lying areas near the
river. The river reach affected extends from near Freedom
upstream... to the U.S. Highway 281 crossing south of Little
Sahara State Park near Waynoka... to near Orienta in Major County.
&&
LAT...LON 3674 9915 3677 9906 3647 9877 3639 9841
3635 9850 3642 9885
$$
Ware730
WGUS84 KOUN 180056
FLSOUN
Flood Advisory
National Weather Service Norman OK
756 PM CDT Wed Mar 17 2021
...The Flood Advisory is cancelled for the following rivers in
Oklahoma...
Canadian River near Bridgeport affecting Caddo, Blaine, Custer
and Canadian Counties.
OKC011-015-017-039-180200-
/O.CAN.KOUN.FL.Y.0008.000000T0000Z-210318T0056Z/
/BRIO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
756 PM CDT Wed Mar 17 2021
...The Flood Advisory for the Canadian River near Bridgeport has
been cancelled...
The Flood Advisory is cancelled for
the Canadian River near Bridgeport.
* At 6:30 PM CDT Wednesday the stage was 11.6 feet.
* Flood stage is 14.0 feet.
* Forecast...The Canadian River is expected to fall to 10.6 feet
Monday evening.
&&
LAT...LON 3565 9863 3589 9863 3559 9832 3544 9793
3526 9793 3547 9847
$$
BRBWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood advisory went out at Mar 17, 3:09 AM CDT, 5 hours 52 minutes earlier.
Area forecast discussion, Mar 17, 3:09 AM CDT, 5 hours 52 minutes before
Area Forecast Discussion
National Weather Service Norman OK
309 AM CDT Wed Mar 17 2021
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(Today and tonight)
Issued at 252 AM CDT Wed Mar 17 2021
The surface low currently centered near Hobart, Oklahoma will
continue its eastward movement today, and by midnight tonight will
be over southeast Missouri. Strong to severe thunderstorms will
continue early this morning ahead of the low, while cooler air
begins to flow into northwest Oklahoma behind the low. As the
system moves farther east this morning and this afternoon, very
strong winds will develop over the southern High Plains, and
spread into western Oklahoma and western north Texas. A Wind
Advisory is in effect, and this forecast update delays the
beginning of the advisory near/east of I-35, and maintains the
advisory a few hours longer into the evening.
In addition to the wind, wraparound precipitation will move into
northwest Oklahoma this morning, then spread southeast through
the day. Some of this precipitation will very likely be in the
form of snow, often mixed with rain. With temperatures generally
near or above freezing, the accumulation rates will be very low
(high water content). Nevertheless, with the amount of
precipitation expected, some locations in far northwest Oklahoma
may pick up several inches of snowfall...though it will melt
fairly quickly once the snow ceases to fall. A Winter Weather
Advisory replaces the Winter Storm Watch (in far northwest
Oklahoma) with this update.
Temperatures will be strongly non-diurnal across most of the
region today. Most of the northwest half or so of Oklahoma will
have the high temperature for today this morning, and
central/southwest Oklahoma will see an abrupt downturn in
temperatures this afternoon.
CmS
&&
.LONG TERM...
(Thursday through Tuesday)
Issued at 252 AM CDT Wed Mar 17 2021
Thursday will be very breezy and cool, then more seasonal weather
will return for the weekend. Another storm system, in the form of
a positively-tilted trough aloft, will approach on Monday. This
will bring back chances for rain, and perhaps a few
thunderstorms. The system should be east of our forecast area by
Tuesday.
CmS
&&
.AVIATION...
(06Z TAFS)
Issued at 1212 AM CDT Wed Mar 17 2021
Mainly MVFR ceilings overnight with scattered storms across parts
of western into central sections of Oklahoma. Gusty southeast
winds will shift to the north later tonight into Wednesday morning
as a strong surface low moves east across the area. Gusts of 30 to
40kts may occur across the western sites. Showers and some snow
possible during the day along with some IFR ceilings possible
across the north during the day tomorrow.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 61 36 54 35 / 50 30 0 0
Hobart OK 52 35 56 32 / 60 0 0 0
Wichita Falls TX 62 38 60 35 / 10 0 0 0
Gage OK 41 30 51 27 / 100 10 0 0
Ponca City OK 54 36 53 33 / 60 60 0 0
Durant OK 69 42 59 40 / 30 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 2 PM this afternoon to 10 PM CDT this evening
for OKZ007-008-012-013-019-020-025-026-028-029.
Wind Advisory from 7 AM this morning to 10 PM CDT this evening
for OKZ004>006-009>011-014>018-021>024-027-033>039-044-045.
Winter Weather Advisory from 7 AM this morning to 7 PM CDT this
evening for OKZ004-009-010.
TX...Wind Advisory from 7 AM this morning to 10 PM CDT this evening
for TXZ083>090.
&&
SHORT TERM...23
LONG TERM....23
AVIATION...30Hazardous weather outlook, Mar 17, 3:53 AM CDT, 5 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 353 AM CDT Wed Mar 17 2021 OKZ004>048-050>052-TXZ083>090-180900- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 353 AM CDT Wed Mar 17 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... Thunderstorms will occur over the eastern half of Oklahoma this morning. A few strong or severe storms will be possible early this morning. Large hail and damaging winds will be the primary hazards. .Wind... Strong northwest winds will spread across the region today, from west to east. Frequent gusts of 30 to 50 mph are expected, with the strongest winds across western Oklahoma and western north Texas. .Snow... Rain, snow, and a mix of rain and snow will occur over much of central and northern Oklahoma today. Some accumulation will be possible in northern Oklahoma, especially in the far northwest. Heavy snow may at times limit visibility. Accumulations of a few inches will be possible in the far northwest. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... There will be a chance of thunderstorms Monday and Tuesday. Organized severe weather is unlikely. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Mar 17, 3:29 AM CDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
329 AM CDT Wed Mar 17 2021
OKZ012-013-019-020-026-170915-
Garfield OK-Payne OK-Logan OK-Lincoln OK-Noble OK-
329 AM CDT Wed Mar 17 2021
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Garfield...Payne...
Logan...northwestern Lincoln and southern Noble Counties Until 415 AM
CDT...
AT 328 AM CDT, strong thunderstorms were along a line extending from
4 miles south of Lucien to 6 miles south of Mulhall to 6 miles
southeast of Cashion, moving east at 50 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Stillwater, Guthrie, Perkins, Langston, Morrison, Carney, Glencoe,
Tryon, Ripley, Coyle, Cedar Valley, Mulhall, Cimarron City, Orlando,
Meridian, Fallis, Lake Carl Blackwell, Lake Mcmurtry, Ingalls and
Seward.
LAT...LON 3625 9692 3624 9684 3605 9681 3573 9709
3573 9767 3576 9767 3594 9755 3619 9760
3633 9703 3633 9692
TIME...MOT...LOC 0828Z 258DEG 44KT 3620 9743 3597 9740 3577 9757
MahaleThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 26 min |
| Mar 16, 8:22 PM CDT | Special Weather Statement | OUN | Harmon | 23 min |
| Mar 16, 8:42 PM CDT | Special Weather Statement | OUN | Harmon | 33 min |
| Mar 16, 8:45 PM CDT | Special Weather Statement | OUN | Beckham | 30 min |
| Mar 16, 8:47 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 43 min |
| Mar 16, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa | 46 min |
| Mar 16, 9:33 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 42 min |
| Mar 16, 9:44 PM CDT | Special Weather Statement | OUN | Harper | 31 min |
| Mar 16, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 35 min |
| Mar 16, 10:06 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 39 min |
| Mar 16, 10:11 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 64 min |
| Mar 16, 10:12 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 48 min |
| Mar 16, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 47 min |
| Mar 16, 10:45 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Woodward | 60 min |
| Mar 16, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 49 min |
| Mar 16, 11:17 PM CDT | Tornado Warning | OUN | Caddo, Kiowa, Washita | 43 min |
| Mar 16, 11:32 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods, Woodward | 58 min |
| Mar 16, 11:40 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 50 min |
| Mar 16, 11:47 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Roger Mills, Woodward | 58 min |
| Mar 16, 11:50 PM CDT | Special Weather Statement | OUN | Harmon | 25 min |
| Mar 16, 11:53 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 52 min |
| Mar 16, 11:56 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 49 min |
| Mar 17, 12:04 AM CDT | Special Weather Statement | OUN | Dewey | 26 min |
| Mar 17, 12:09 AM CDT | Special Weather Statement | OUN | Blaine, Kingfisher | 36 min |
| Mar 17, 12:09 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 51 min |
| Mar 17, 12:18 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 42 min |
| Mar 17, 12:20 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 40 min |
| Mar 17, 12:32 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 43 min |
| Mar 17, 12:34 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major, Woodward | 56 min |
| Mar 17, 12:42 AM CDT | Special Weather Statement | OUN | Ellis | 33 min |
| Mar 17, 12:42 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 31 min |
| Mar 17, 12:44 AM CDT | Tornado Warning | OUN | Dewey | 21 min |
| Mar 17, 12:54 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian | 51 min |
| Mar 17, 12:59 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 46 min |
| Mar 17, 1:14 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa, Washita | 33 min |
| Mar 17, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Kingfisher, Major | 49 min |
| Mar 17, 1:27 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 48 min |
| Mar 17, 1:30 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 45 min |
| Mar 17, 1:39 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Major | 37 min |
| Mar 17, 1:42 AM CDT | Severe Thunderstorm Warning | OUN | Garfield | 16 min |
| Mar 17, 1:54 AM CDT | Areal Flood Advisory | OUN | Blaine, Canadian, Custer, Kingfisher | 111 min |
| Mar 17, 1:57 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 33 min |
| Mar 17, 2:11 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 49 min |
| Mar 17, 2:13 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 47 min |
| Mar 17, 2:42 AM CDT | Flash Flood Warning | OUN | Blaine, Kingfisher | 3 hr |
| Mar 17, 2:55 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 65 min |
| Mar 17, 2:57 AM CDT | Special Weather Statement | OUN | Kingfisher, Logan | 33 min |
| Mar 17, 3:19 AM CDT | Winter Weather Advisory | OUN | Dewey, Ellis, Harper, Major, Roger Mills, Woodward | 16 hr |
| Mar 17, 3:29 AM CDT | Special Weather Statement | OUN | Logan, Payne | 46 min |
| Mar 17, 3:32 AM CDT | Areal Flood Advisory | OUN | Garfield, Kingfisher | 3 hr |
| Mar 17, 3:46 AM CDT | Areal Flood Advisory | OUN | Garfield, Kay, Logan, Noble | 3 hr |
| Mar 17, 4:01 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 27 min |
| Mar 17, 5:40 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 35 min |
| Mar 17, 6:11 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 34 min |
| Mar 17, 8:45 AM CDT | River Flood Advisory | OUN | Major, Woods, Woodward | 11 hr |
| Mar 17, 8:55 AM CDT | River Flood Advisory | OUN | Blaine, Canadian | 28 hr |
| Mar 17, 8:58 AM CDT | River Flood Advisory | OUN | Kingfisher, Logan | 64 hr |
| Mar 17, 12:57 PM CDT | River Flood Advisory | OUN | Kingfisher | 18 hr |
| Mar 17, 3:21 PM CDT | Special Weather Statement | OUN | Pottawatomie | 24 min |
Nearby
River Flood Advisories in Oklahoma, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.